# SDR AALA202301116731

- Difficulty date: January 8, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-231
- Aircraft serial: 1462
- Aircraft time: 69,789 hours, 26,706 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR471411
- Part serial: 1017389
- Condition: Faulted
- Location: Zone 800 - Doors
- Part time: 35,446 hours, 14,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR MID STRIKE FAULTING, DIFFICULT TO CLOSE AND OPEN LIGHT STAYS ON WITH DOOR CLOSED. MAINTENANCE REPLACED FLIGHT DECK DOOR MID STRIKE AND ADJUSTED THE FIGHT DECK DOOR PER AMM 52-51-12
